# SDR DALA2025100707315

- Difficulty date: September 27, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 115,784 hours, 16,646 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Not Seated
- Location: Zone 20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1603 SEAT 42A/B EMER. LIGHT IN SEAT INOP. CORRECTIVE ACTION: RESEATED CONNECTOR FOR EMERGENCY LIGHT - OPS OK. (7082319)
